Reumofan Plus relabeled, sold as 'WOW'

Reumofan Plus relabeled, sold as 'WOW'

FDA laboratory analysis confirmed that WOW contains the same prescription drug ingredients that are in Reumofan Plus and have the potential to cause serious injury.

The U.S. Food and Drug Administration (FDA) is warning the public that the potentially harmful dietary supplement product Reumofan Plus is being relabeled and sold under the name “WOW.” The product is being marketed to treat arthritis, muscle pain, osteoporosis, bone cancer, and other conditions. FDA laboratory analysis confirmed that “WOW” contains the same prescription drug ingredients that are in Reumofan Plus, including dexamethasone (a corticosteroid), diclofenac sodium (a non-steroidal anti-inflammatory drug), and methocrabamol (a muscle relaxant). These ingredients have the potential to cause serious injury.

Reumofan Plus and “WOW” products are sold on various websites, including and The products are manufactured by Riger Naturals S.A. In addition to websites selling “WOW,” FDA has become aware that various websites, including, owned by Reumofan USA, LLC, continue to sell Reumofan Plus even after previous FDA warnings.

“These dangerous products should simply not be sold or distributed,” said Melinda Plaisier, FDA’s Acting Associate Commissioner for Regulatory Affairs. “FDA is prepared to take aggressive enforcement action to protect consumers from these dangerous products, including seizure, injunction, and pursuit of criminal prosecution.”

Consumers currently taking or who have taken Reumofan Plus or “WOW” should immediately consult a health care professional. Consumers should not buy or start using these products. FDA is concerned that other distributors may also be relabeling Reumofan Plus products and selling relabeled products under other names. Therefore, FDA advises consumers not to use any products with “Riger Naturals S.A.” printed on the bottom of the bottle, as pictured below.

FDA warned the public of the harm of Reumofan Plus on June 1, 2012, and again on August 21, 2012. Since June, FDA has received dozens of adverse event reports, many of them serious, from consumers who used Reumofan Plus. The reports include liver injury, severe bleeding, corticosteroid withdrawal syndrome, adrenal suppression, stroke, and even death.

The drug ingredients in Reumofan Plus and “WOW” may interact with other medications and cause serious adverse events. Health care professionals are urged to ask their patients about the use of Reumofan Plus, “WOW,” and other similar products marketed as dietary supplements when patients present with unexplained symptoms that suggest NSAID toxicity, psychiatric changes, or the use or abrupt discontinuation of corticosteroids.

Additionally, health care professionals should evaluate patients who have used Reumofan Plus and/or WOW for drug and disease interactions involving diclofenac, methocarbamol, and corticosteroids, and consider whether a corticosteroid taper regimen may be appropriate.

FDA has been in contact with both Brower Enterprises and Reumofan USA, LLC about voluntarily recalling the dangerous products. At this time, neither firm has adequately alerted the public about the safety risks associated with the products.


Hide comments


  • Allowed HTML tags: <em> <strong> <blockquote> <br> <p>

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.